Bulletin of the American Mathematical Society

Proof of a conjecture of Askey on orthogonal expansions with positive coefficients

William F. Trench

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 5 (1975), 954-956.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537261

Mathematical Reviews number (MathSciNet)
MR0374798

Zentralblatt MATH identifier
0314.42013

Subjects
Primary: 42A52 42A56

Citation

Trench, William F. Proof of a conjecture of Askey on orthogonal expansions with positive coefficients. Bull. Amer. Math. Soc. 81 (1975), no. 5, 954--956. https://projecteuclid.org/euclid.bams/1183537261


Export citation

References

  • 1. R. Askey, Orthogonal expansions with positive coefficients, Proc. Amer. Math. Soc. 16 (1965), 1191-1194. MR 32 #2799.
  • 2. R. Askey, Orthogonal polynomials and positivity, Studies in Appl. Math., no. 6, SIAM, Philadelphia, Pa., 1970.
  • 3. T. J. Stieltjes, Sur les racines de l'équation Xn =0, Acta Math. 9 (1887), 385-400.
  • 4. W. F. Trench, Nonnegative and alternating expansions of one set of orthogonal polynomials in terms of another, SIAM J. Math. Anal. 4 (1973), 111-115. MR 48 #4628.
  • 5. R. S. Varga, Matrix iterative analysis, Prentioe-Hall, Englewood Cliffs, N. J., 1962. MR 28 #1725.
  • 6. M. W. Wilson, Nonnegative expansions of polynomials, Proc. Amer. Math. Soc. 24 (1970), 100-102. MR 44 #4451.